# SDR SWAA2017040512903

- Difficulty date: March 28, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 45,478 hours, 26,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LOWER EXIT LIGHT COVER LENS FELL OFF.    INSTALLED THE LENS IAW AMM.
